Quasi-one-dimensional electrons in a quantizing oblique magnetic-field

Kukushkin, I. V. and Falko, Vladimir and von Klitzing, K. and Ploog, K. and Heitmann, D. (1991) Quasi-one-dimensional electrons in a quantizing oblique magnetic-field. JETP Letters, 53 (6). pp. 335-339. ISSN 0021-3640

Full text not available from this repository.


The spectrum of quasi-one-dimensional electrons in an oblique magnetic field is analyzed by a magnetoluminescence analysis. A magnetic anisotropy produced by altering the relative orientation of the field and the filaments is identified and employed to estimate the parameters of the holding potential.

Item Type: Journal Article
Journal or Publication Title: JETP Letters
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qc
Departments: Faculty of Science and Technology > Physics
ID Code: 57103
Deposited By: ep_importer_pure
Deposited On: 05 Sep 2012 17:02
Refereed?: Yes
Published?: Published
Last Modified: 27 Nov 2019 02:14
URI: https://eprints.lancs.ac.uk/id/eprint/57103

Actions (login required)

View Item View Item